# SDR DL72S972241

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Multiplier
- Condition: Inoperative
- Location: Right
- Component: 2041861
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FL_330 LOSS PRESSURE,DESCEND TO 10,000                      _REPLACED FLOW MULTIPLIER
